# SDR SWAA982274

- Difficulty date: September 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23173
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Misdrilled
- Location: Bs 7270
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TRAN CHECK, FOUND MISDRILLED HOLE ON FLOORBEAM AT BS 7270+5, LBL 17, WL 160.  REPAIRED PER BOEING SRM.
